Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 130, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Oct 21, 2005, 7:50 PM EDT for McIntosh County, Georgia. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 21, 2005, 7:50 PM EDT (23:50 UTC)
- Expired
- Oct 21, 2005, 8:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County McIntosh County, GA
The radar
The Jacksonville radar (KJAX), 122 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 21, 8:15 PM EDT | TSTM WND DMG | Shellman Bluff, GA | POWERLINES AND TREES DOWN IN SHELLMAN BLUFF. |
| Oct 21, 8:15 PM EDT | TSTM WND DMG | Shellman Bluff, GA | REPORTS OF POWER POLES SNAPPED AND LARGE TREES DOWN NEAR SHELLMAN BLUFF...PINE HARBOR...AND FAIRHOPE DR. |
| Oct 21, 8:15 PM EDT | HAIL 1 | Shellman Bluff, GA | QUARTER SIZE HAIL IN SHELLMAN BLUFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1516 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KCHS 212350 SVRCHS GAC191-220030- /O.NEW.KCHS.SV.W.0130.051021T2350Z-051022T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 750 PM EDT FRI OCT 21 2005 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MCINTOSH COUNTY IN SOUTHEAST GEORGIA * UNTIL 830 PM EDT * AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS HAIL. THIS STORM WAS LOCATED NEAR EULONIA...OR ABOUT 13 MILES NORTH OF DARIEN...MOVING SOUTHEAST AT 20 MPH. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... TOWNSEND AND SOUTH NEWPORT... EULONIA... PINE HARBOR... CRESCENT AND SHELLMAN BLUFF... VALONA AND MERIDIAN... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3168 8147 3152 8158 3133 8123 3152 8110 $$
3 follow-up statements
000 WUUS52 KCHS 212357 CCA SVRCHS GAC191-220030- /O.COR.KCHS.SV.W.0130.051021T2350Z-051022T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING...CORRECTED NATIONAL WEATHER SERVICE CHARLESTON SC 750 PM EDT FRI OCT 21 2005 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MCINTOSH COUNTY IN SOUTHEAST GEORGIA * UNTIL 830 PM EDT * AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THIS STORM WAS LOCATED NEAR EULONIA...OR ABOUT 13 MILES NORTH OF DARIEN...MOVING SOUTHEAST AT 20 MPH. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... EULONIA AND TOWNSEND... PINE HARBOR AND SHELLMAN BLUFF... CRESCENT... VALONA AND MERIDIAN... CARNIGAN... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3168 8147 3152 8158 3133 8123 3152 8110 $$
000 WWUS52 KCHS 220004 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 803 PM EDT FRI OCT 21 2005 GAC191-220030- /O.CON.KCHS.SV.W.0130.000000T0000Z-051022T0030Z/ MCINTOSH- 803 PM EDT FRI OCT 21 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR MCINTOSH COUNTY... AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR PINE HARBOR...OR ABOUT 13 MILES NORTH OF DARIEN...MOVING EAST AT 20 MPH. THIS STORM MAY PRODUCE HAIL UP TO THE SIZE OF QUARTERS AROUND THE PINE HARBOR AND SHELLMAN BLUFF AREA. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3168 8147 3149 8162 3146 8123 3158 8121 $$
000 WWUS52 KCHS 220032 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 831 PM EDT FRI OCT 21 2005 GAC191-220041- /O.EXP.KCHS.SV.W.0130.000000T0000Z-051022T0030Z/ MCINTOSH- 831 PM EDT FRI OCT 21 2005 ...THE SEVERE THUNDERSTORM WARNING FOR MCINTOSH COUNTY HAS EXPIRED AT 830 PM EDT... AT 831 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA INTO THE ATLANTIC NEARSHORE WATERS...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN PORTIONS OF MCINTOSH COUNTY FOR THE NEXT HALF HOUR WITH WIND GUSTS TO 50 MPH AND SMALL 1/2 INCH POSSIBLE ALONG THE ALTAMAHA RIVER AND NEAR THE TOWN OF DARIEN. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3168 8147 3149 8162 3146 8123 3158 8121 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 21, 3:25 PM EDT, 4 hours 25 minutes earlier.
Area forecast discussion, Oct 21, 3:25 PM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 325 PM EDT FRI OCT 21 2005 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING...ESPECIALLY ALONG THE COAST WHERE THE SEA BREEZE IS PROVIDING A LOW LEVEL FOCUS. THIS ACTIVITY IS ASSOCIATED WITH A WEAK SHORT WAVE AND SHOULD DIMINISH OVERNIGHT AS THE SHORT WAVE PULLS AWAY AND HEATING IS LOST. A WEAK COLD FRONT WILL MOVE THROUGH ON SATURDAY SO WILL CONTINUE SLIGHT CHANCE POPS THROUGH THE DAY. DRIER AIR WILL MOVE INTO CWFA ON SATURDAY NIGHT SO NO RAIN IS EXPECTED. && .LONG TERM /SUN THRU FRI/...MUCH OF THE EXTENDED WILL BE HIGHLY DEPENDENT ON THE EVENTUAL EVOLUTION OF HURRICANE WILMA. MODELS ARE BEGINNING TO COME INTO BETTER AGREEMENT IN HANDLING OF LARGE SCALE FEATURES THAT WILL EVENTUALLY LIFT WILMA NORTHEASTWARD THROUGH FLORIDA AND OFFSHORE THE SOUTHEAST U.S. COAST. APPEARS THAT SUNDAY WILL FEATURE PLENTY OF SUNSHINE IN WAKE OF THE COLD FRONT...ALONG WITH SEASONABLY MILD TEMPERATURES IN THE LOW TO MID 70S. H5 TROUGH WILL BEGIN TO DIP INTO THE SOUTHERN MISSISSIPPI VALLEY SUNDAY NIGHT AND MONDAY...HELPING TO STEER WILMA NORTHWARD INTO THE GULF OF MEXICO. AS UPPER TROUGH SHIFTS INTO THE SOUTHEAST CONUS MONDAY NIGHT AND TUESDAY...WILMA WILL PUSH INTO THE ATLANTIC AND CONTINUE ON ITS NORTHEASTWARD PATH. BEST CHANCES FOR RAIN WILL BE MON AND MON NIGHT...ESPECIALLY ALONG THE COAST...AS WILMA MAKES HER CLOSEST APPROACH. IN FACT...MON COULD BE A RATHER RAW DAY...HAVE LOWERED TEMPS INTO THE UPPER 60S ACROSS THE AREA...BUT IF LOTS OF CLOUD COVER AND RAIN OCCUR...COULD SEE MAX TEMPS CLOSER TO 60. AS WILMA CONTINUES TO PULL INTO THE NORTH ATLANTIC TUE THROUGH THU...HIGH PRESSURE WILL BEGIN TO BUILD INTO THE AREA...RESULTING IN PLENTY OF SUNSHINE AND TEMPERATURES SLIGHT COOLER THEN NORMAL. MODELS INDICATE THAT A WAVE OF LOW PRESSURE MAY APPROACH THE AREA ON FRIDAY...FOR NOW WILL MENTION SLGT CHC POPS IN GA COASTAL ZONES AND KEEP A DRY FORECAST ELSEWHERE. && .MARINE...SOUTH WINDS THIS EVENING WILL GRADUALLY VEER SOUTHWEST OVERNIGHT AND THEN WEST ON SATURDAY AND NORTHWEST SATURDAY NIGHT AS A COLD FRONT PASSES THROUGH. SEAS IN THE 1-3 FT RANGE TONIGHT WILL BUILD ONLY A LITTLE WITH THE OFFSHORE WINDS. BEHIND COLD FRONT...EXPECT NW WINDS AOB 20 KT SUN AND SUN NIGHT...WITH SEAS 2 TO 4 FT COASTAL WATERS...AND 3 TO 5 FT OUTER GA WATERS. ATTENTION THEN TURNS TO HURRICANE WILMA AS IT IS EXPECTED TO LIFT NORTHEAST OUT OF THE GOMEX INTO THE WESTERN ATLANTIC MON. THE SYSTEM IS THEN EXPECTED TO PUSH NORTHEASTWARD...TO THE EAST OF THE WATERS MON NIGHT. WILL LIKELY NEED SCA HEADLINES MON THROUGH TUE...POSSIBLY INTO TUE NIGHT. MAY EVEN NEED GALES AT SOME POINT AS WILMA MAKES HER CLOSEST APPROACH TO THE AREA. EXPECT THAT AS WILMA CONTINUES TO PULL FURTHER AWAY FROM THE WATERS TUE NIGHT AND WED...THAT WINDS WILL SUBSIDE TO 20 KT OR LESS...WITH SEAS DIMINISHING TO 2 TO 4 FT COASTAL WATERS...AND 3 TO 5 FT OUTER GA WATERS. && .AVIATION...MAINLY VFR CONDITIONS EXPECTED THROUGH 18Z SATURDAY OUTSIDE OF SHOWERS AND THUNDERSTORMS. WINDS WILL BE SOUTHERLY THIS AFTERNOON THEN GRADUALLY VEER TO WEST BY SATURDAY MORNING. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SCW/JRJ
Hazardous weather outlook, Oct 21, 11:00 AM EDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1100 AM EDT FRI OCT 21 2005 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-221000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1100 AM EDT FRI OCT 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. .MARINE INTERESTS...MARINERS SHOULD MONITOR THE TRACK OF HURRICANE WILMA. GUSTY WINDS AND BUILDING SEAS COULD POSSIBLY IMPACT THE COASTAL WATERS DEPENDANT ON THE PATH THE STORM TAKES OFF THE SOUTHEAST U.S. COAST. REFER TO THE LATEST ADVISORIES ISSUED BY THE NATIONAL HURRICANE CENTER FOR THE LATEST ON WILMA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT. 24/SCW
In the hours before
Local storm report, Oct 21, 4:08 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
408 PM EDT FRI OCT 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL 3 NE SUMMERVILLE 33.05N 80.14W
10/21/2005 1.00 INCH BERKELEY SC PUBLIC
QUARTER SIZE HAIL REPORTED JUST NORTH OF I-26 ON 17A.
TIME ESTIMATED.
&&
JRJLocal storm report, Oct 21, 4:51 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
451 PM EDT FRI OCT 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 3 NW SUMMERVILLE 33.05N 80.21W
10/21/2005 1.50 INCH DORCHESTER SC PUBLIC
SLIGHTLY SMALLER THAN GOLFBALL SIZE HAIL REPORTED. SIZE
AND TIME ESTIMATED.
&&
JRJSpecial weather statement, Oct 21, 5:17 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 517 PM EDT FRI OCT 21 2005 SCZ043-212145- INLAND COLLETON- 517 PM EDT FRI OCT 21 2005 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 545 PM EDT... AT 517 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF WALTERBORO...MOVING NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WALTERBORO...DRAWDY...THAYER...RHODES CROSSROADS... SIDNEY...ROUND O...GLOVERVILLE...HIOTTS AND COTTAGEVILLE THROUGH 545 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. MTE
Local storm report, Oct 21, 6:02 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
602 PM EDT FRI OCT 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL 9 NW LUDOWICI 31.80N 81.85W
10/21/2005 1.00 INCH LONG GA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED ON HIGHWAY 301 NORTHWEST OF
LUDOWICI.
&&
JRJSpecial weather statement, Oct 21, 6:03 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 603 PM EDT FRI OCT 21 2005 GAZ101-118-212245- EFFINGHAM-INLAND CHATHAM- 603 PM EDT FRI OCT 21 2005 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND CHATHAM COUNTY THROUGH 645 PM EDT... AT 603 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER MELDRIM...OR ABOUT 14 MILES NORTH OF RICHMOND HILL...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND MELDRIM...BLOOMINGDALE...MEINHARD... TUTENS AND WILLIAMS THROUGH 645 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. 44
Special weather statement, Oct 21, 7:47 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 747 PM EDT FRI OCT 21 2005 GAZ140-141-220045- COASTAL MCINTOSH-INLAND MCINTOSH- 747 PM EDT FRI OCT 21 2005 ...STRONG THUNDERSTORMS WILL IMPACT MCINTOSH COUNTY THROUGH 845 PM EDT... AT 747 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF EULONIA...OR ABOUT 14 MILES NORTH OF DARIEN...MOVING SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WARSAW...TOWNSEND... SOUTH NEWPORT...JONES...HUXFORD...BRICKSTON...EULONIA...FAIRHOPE... PINE HARBOR AND SHELLMAN BLUFF THROUGH 845 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 9:23 AM EDT | Dense Fog Advisory | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 97 min |
| Oct 21, 3:26 PM EDT | Severe Thunderstorm Warning | CHS | Chatham | 25 min |
| Oct 21, 5:22 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Effingham | 38 min |
| Oct 21, 5:35 PM EDT | Severe Thunderstorm Warning | CHS | Long | 40 min |
| Oct 21, 6:11 PM EDT | Severe Thunderstorm Warning | CHS | Long | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.